Panadol Extra Soluble Tablets 24 Tablets
Panadol Extra Soluble Tablets 24 Tablets

Panadol Extra Soluble 24 Tablets

£4.45
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Tablets are ideal for backache, migraine headache and muscular aches
  • Soluble tablets are easy on the stomach
  • Manufactured by GlaxoSmithKline Consumer Healthcare

Description: Panadol Extra Soluble Tablets arecomposed of paracetamol and caffeine with extra effectiveness that is fast acting pain relief. The tablets are known for dealing with various conditions like headache, toothache, rheumatic pain, feverishness, sore throat; helps reduce temperature, migraine, period pain, backache, aches and pains of colds and flu.

Direction of Use:

  • Tablets are to be dissolved in water before consumption
  • Consume 2 tablets dissolved in a tumbler of water every 4 hours as prescribed
  • Avoid consuming medicine more frequently than every 4 hours
  • Do not take more than 8 tablets in 24 hours’ time
  • Medicine is not safe for consumption by children under 12 years of age

Side Effects and Precautions:

  • Immediate medical advice should be sought in overdose cases
  • Do not consume any other paracetamol-containing products while taking this tablet
  • Do not take much caffeine in drinks like coffee and tea when taking these tablets

Ingredients:

  • Paracetamol 500mg per tablet
  • Caffeine 65mg per tablet
  • Sodium content 427mg per tablet
  • Sorbitol (E 420)

Each Pack Contains: 24 X Panadol Extra Soluble Tablets

Storage:

  • Store below 30°C temperature in cool and dry place
  • Protect from direct sunlight and storing in moisture prone area
Panadol
739466

Reviews

Write your review

Panadol Extra Soluble 24 Tablets

  • Tablets are ideal for backache, migraine headache and muscular aches
  • Soluble tablets are easy on the stomach
  • Manufactured by GlaxoSmithKline Consumer Healthcare

Write your review